T Nation

Anti E Upregulation of Estrogen Receptors

Recently I came across of information that Serms and Anti Estrogen compounds actually upregulate Estrogen Receptors. That is a pretty scary fact. As I understand, it could eventually aggravate pre-existing gyno and cause it to grow even (or should I say especially) after PCT. What do you think, guys? I’ve never read that anyone complained about delayed gyno, except with using some weird over the counter designer pro-hormones.

which receptors do these drugs supposedly up-regulate?

Do you have a link, or do i just have to trust you?

I dont think i will be stopping my use of SERMS to prevent gyno from appearing, JUST yet if you dont mind… ;p

It is possible that long-term use of an estrogen receptor antagonist compound will cause an increase in the local concentrations of receptors because the antagonism prevents the receptor from being activated and reaching its target (DNA), thereby preventing it from entering its natural degradation cycle.

and Nolvadex is an estrogen agonist in some tissue - Bone for example, possibly uterus - so i guess those receptors are activated at least.

From what you say rusty… wouldnt that not increase the numbers of receptors, but not reduce them?

JJ

This post was flagged by the community and is temporarily hidden.

Thanks guys. I’ll try to find the link for you JJ. Unfortunately I read all over the Internet. And at times it’s difficult to backtrack info I found in the office (during working hours), since I usually try to be as descreet as possible and delete all traces. I know, I know. Sounds a little paranoid:)